# SDR C2XA99CL007

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 20,304 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3172 - CREW REPORTED THAT AT CLIMB POWER AT 13,000 FT THEY HEAR A LOUD BANG WITH A AIRCRAFT SHUTTER AND RADICAL POWER AND TEMPERATURE CHANGE ON THE RIGHT ENGINE.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW CONTINENTAL EXPRESS TASK CARDS NR 12771011 AND 1271012, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
